# SDR KCSA101151

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 95,554 hours, 18,432 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Stiffener
- Condition: Gouged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER SPAR STIFFENER GOUGED AT NAC STA 202.
